The main objective of the present article is to design a sequence of Chlodowsky Szasz-Kantorovich operators based on Dunkl analogue for the purpose to achieve faster rate of convergence in terms of two positive and unbounded real number sequences and the basic results are estimated. Further, the uniform approximation by means of Korovkin theorem using test functions ei(t) = ti ; i = 0; 1; 2 is investigated. Moreover, the local and global approximation results are discussed for these sequences of linear positive operators.
Rao, Nadeem and Wafi, Abdul
Chlodowsky Szász-Kantorovich operators via Dunkl analogue,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
1, Article 25.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss1/25